Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On homogeneous polynomials on a complex ball

Authors: J. Ryll and P. Wojtaszczyk
Journal: Trans. Amer. Math. Soc. 276 (1983), 107-116
MSC: Primary 32A35; Secondary 32A05
MathSciNet review: 684495
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there exist $ n$-homogeneous polynomials $ {p_n}$ on a complex $ d$-dimensional ball such that $ {\left\Vert {{p_n}} \right\Vert _\infty} = 1$ and $ {\left\Vert {{p_n}} \right\Vert _2} \geqslant \sqrt \pi {2^{- d}}$. This enables us to answer some questions about $ {H_p}$ and Bloch spaces on a complex ball. We also investigate interpolation by $ n$-homogeneous polynomials on a $ 2$-dimensional complex ball.

References [Enhancements On Off] (What's this?)

  • [1] Y. Benyamini and Y. Gordon, Random factorization of operators between Banach spaces, J. Analyse Math. 39 (1981), 45–74. MR 632456, 10.1007/BF02803330
  • [2] George S. Carr, Formulas and theorems in pure mathematics, 2nd ed., Chelsea Publishing Co., New York, 1970. With an introduction by Jacques Dutka. MR 0389514
  • [3] Peter L. Duren, Theory of 𝐻^{𝑝} spaces, Pure and Applied Mathematics, Vol. 38, Academic Press, New York-London, 1970. MR 0268655
  • [4] Albrecht Pietsch, Operator ideals, Mathematische Monographien [Mathematical Monographs], vol. 16, VEB Deutscher Verlag der Wissenschaften, Berlin, 1978. MR 519680
  • [5] Walter Rudin, Function theory in the unit ball of 𝐶ⁿ, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 241, Springer-Verlag, New York-Berlin, 1980. MR 601594
  • [6] D. Rutovitz, Some parameters associated with finite-dimensional Banach spaces, J. London Math. Soc. 40 (1965), 241–255. MR 0190708
  • [7] Richard M. Timoney, Bloch functions in several complex variables. I, Bull. London Math. Soc. 12 (1980), no. 4, 241–267. MR 576974, 10.1112/blms/12.4.241
  • [8] A. Zygmund, Trigonometric series, Cambridge Univ. Press., New York, 1979.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A35, 32A05

Retrieve articles in all journals with MSC: 32A35, 32A05

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society